# SDR SWI2024F00082

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR BEAM CAP AT RBL9 AT APPROX. FS549 (MARKED),    (C-CHECK RO 1/30/2024)   REMOVED CORROSION, NO ALLOWABLE DAMAGE ON BEAM CAP REF CRJ 700 SRM 53-31-43-001-001-A02.  CUT AND REPLACED RBL 9 FLOOR BEAM SECTION FROM FS 543.00 TO FS 573.00 REF. CRJ 700 SRM 53-00-41-201-001-A01. 51-42-06-001-001-A01  SRM 51-42-21-001-001-A01 & DRWG SH670-33400 REV. J, , RECEIVED MATERIAL DEVIATION FOR NEW FLOOR BEAM CLEATS MHIRJ REO 670-53-31-833 REV -- DATED:2023-12-18 . COMPLIED WITH 51-900-1002-SKY
